# SDR USAA2011063000010

- Difficulty date: June 27, 2011
- Submitted: June 30, 2011
- Operation: Air carrier
- Aircraft: N272AY
- Make and model: Airbus A330-323
- Aircraft serial: 333
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Loose
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LGW EXIT SIGN COVER NEAR ROW 21 FALLS OFF.  MAINTENANCE REFITTED EXIT SIGN AT 3L. OPS OK.
